# SDR FDEA201304180807

- Difficulty date: April 18, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555324
- Condition: Corroded
- Location: Bs 428-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM INNER ANGLE BS 428-665 UPPER AND LOWER SURFACES HAVE CORROSION.  FOUND BLENDED AREAS TO BE OUT OF LIMITS IAW SRM51-30-13, DETAIL 8.  REMOVED CREASEBEAM AT STR 17R BS428-BS665 IAW SRM51-40-02.  LOCATED AND DRILLED NEW CREASE BEAM IAW SRM51-40-05.
